# SDR CHQA20121010380

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 27,559 hours, 22,631 cycles
- Engine: Allsn AE3007A
- Engine time: 26,234 hours, 21,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT SILL WAS FOUND TO BE CORRODED UNDER THE SERVICE DOOR THRESHOLD AT FRAME 21 THROUGHT FRAME 23.  THE RIGHT SILL WAS REPAIRED AT THE SERVICE DOOR THRESHOLD FRAME 21-23 IN ACCORDANCE WITH 51-23-04.
